# SDR WX0A2015072172743

- Difficulty date: July 16, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N409NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49574
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING TAIL SLIDE STRAP ASSEMBLY.  NO OTHER INFO AVAILABLE, WILL UPDATE AS SOON AS INFO IS AVAILABLE.
